| Model Number |
2218-32-048 |
| Medical Device Problem Code |
Improper or Incorrect Procedure or Method (2017)
| Health Effect - Clinical Codes |
Joint Dislocation (2374); No Code Available (3191)
| Date of Event |
05/07/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The primary surgery was performed on (b)(6) 2020 via tha.After the primary surgery, the hospital found that the trial liner (p/n: 221832048) was lost.The trial liner was not found even the hospital searched it.On end of (b)(6) 2020, the dislocation which was caused by cup¿s anterior opening angle was confirmed.On (b)(6) 2020, the revision surgery was performed by replacing the cup (p/n: unknown), the head (p/n: unknown) and the trial liner (p/n: 221832048) due to the dislocation.During the surgery, when removing the liner, the surgeon found that the implanted liner was the trial liner.At the primary surgery, the surgeon had not noticed that the implanted liner was the trial liner.The revision surgery was completed with no surgical delay.No further information is available.
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.Corrected: h6 the previous patient code (joint dislocation) is being retracted as per additional information and no code available (3191) used to capture the insufficient information.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary no device associated with this report was received for examination.The surgeon confirmed that the dislocation occurred because the surgeon implanted the trial liner instead of the correct liner at the primary surgery stage.No information received with this individual complaint indicated that a broader investigation or corrective action was necessary.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.